Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2016, Article ID 7072606, 7 pages
http://dx.doi.org/10.1155/2016/7072606
Research Article

Various Fixed Point Theorems in Complex Valued -Metric Spaces

1Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India
2Department of Mathematics, U.P.U. Government Polytechnic, Durg, Chhattisgarh 491001, India
3Department of Mathematics, Dr. C. V. Raman University, Kota, Bilaspur, Chhattisgarh 495113, India

Received 17 June 2016; Revised 24 September 2016; Accepted 11 October 2016

Academic Editor: Yurong Liu

Copyright © 2016 Anil Kumar Dubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some common fixed point results for a pair of mappings which satisfy generalized contractive conditions with rational expressions having point-dependent control functions as coefficients in complex valued -metric spaces. The results of this paper generalize and extend the several known results in complex valued -metric spaces. Finally, examples are provided to verify the effectiveness and to usability of our main results.